advertisement
Question
Posted by: Samantha | 2011-05-18

Depo and still have period. Is it the Espiride

I have a 7 weak old boy. I struggled to produce milk. My gynae prescribed Espiride to help. On the same day I had my First Depo (3months) after giving birth. This was almost 3 weeks ago. It seems to me that my period has begun again. I need to know if the Espirite wich is actually a depresion medication is effecting the depo? Also, How does this effecting my baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do have periods on Depo. It wouldn't be due to the Espiride.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-05-23

Some women do have periods on Depo. It wouldn't be due to the Espiride.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement